| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol), model dib00, was fully implanted in the patient¿s left eye.During the postoperative examination, the patient was unable to adapt to monovision.The lens was explanted during a secondary surgical procedure and replaced with a lens of the same model with a 1.5-diopter power difference (dib00, 11.5 d).No incision enlargement, vitrectomy, sutures, or procedural delays were required.No medications outside the standard of care were prescribed.The patient fully recovered.The directions for use were followed.No further information was provided.
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section h3:the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code 4619: temporary impairment ( hm-visual disturbance- dysphotopsia- requiring surgical intervention -- (requiring surgical or medical intervention) all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.